MathSciNet Relay Station
MathSciNet bibliographic data
MR2329576 13F20 (14R25)
Dutta, Amartya K.; Onoda, Nobuharu Some results on codimension-one $\bold A^1$-fibrations. J. Algebra 313 (2007), no. 2, 905–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement